# SDR SIMA2018121211004

- Difficulty date: December 11, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 43,943 hours, 39,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRANCE DOOR EMERGENCY FLOOD LIGHT INOP-C/A-REMOVED AND REPLACED  MAIN ENTRANCE DOOR EMERGENCY FLOOD LIGHT BULB IAW EMB 145 AMM 33-50-10. OPS CHECK GOOD
